MAUDE Adverse Event Report: ENDOLOGIX AFX2; AFX2 BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; AFX2 BIFURCATED STENT GRAFT
Model Number BEA22-60/I13-40
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984)
Date of Event 11/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was unsubstantial evidence to support the following reported event: graft occlusion unconfirmed due to the lack of imaging demonstrating the exact area of occlusion (suspect right common iliac artery due to pre- existing thrombus and occlusion and presence of non-endologix stent).The complaint is most likely anatomy related; contributing factors include pre-existing aortic occlusive disease, thrombus, and occlusion present in the right common iliac artery prior to implantation.The clinical assessment also determined that there was evidence to reasonably suggest the presence of a non-endologix stent in the right common iliac artery occurred that was not included in the event as reported.The non-endologix stent was discovered during review of the 1 month post implant ct scan.Procedure related harms for this complaint could not be determined.The final patient status was not reported.The manufacturing lot review confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.
 
Event or Problem Description
An afx bifurcated was initially implanted.The patient presented three (3) months post-op with a graft occlusion (non-specific).As of the date of this report, there have been no additional patient sequelae reported and the patient will continue to be monitored.It is unknown if a re-intervention has been planned or completed at this time.

Brand Name
AFX2
Common Device Name
AFX2 BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8236256
Report Number2031527-2019-00022
Device Sequence Number1887501
Product Code MIH
UDI-Device Identifier00818009015068
UDI-Public(01)00818009015068(17)190320
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2019
Device Model NumberBEA22-60/I13-40
Device Lot Number1823230-010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2018
Initial Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR